General Letters in Mathematics

Volume 8 - Issue 1

On the direct sum of two bounded linear operators and subspace-hypercyclicity
Nareen Bamerni , Adem Kılıc¸man

DOI: https://doi.org/10.31559/glm2020.8.1.1

Micro β-open sets in Micro topology
Hariwan Z. Ibrahim

DOI: https://doi.org/10.31559/glm2020.8.1.2

Quaternion-valued functions in hyperholomorphic Fα G(p,q,s) spaces
A. Kamal , T.I. Yassen

DOI: https://doi.org/10.31559/glm2020.8.1.3

Modified variational iteration and homotopy analysis method for solving variable coefficient variant boussinesq system
Fadhil H. Easif , Saad A. Manaa , Ahmed J. Sabali

DOI: https://doi.org/10.31559/glm2020.8.1.4

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 170

Please Wait ...